# SDR 99ZZZX1800

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 2150 · Cabin Cooling System
- Part: Mixing Valve
- Part number: JBS8803
- Condition: Inoperative
- Location: Heater
- Part time: 294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXING VALVE UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
